The object of the present paper is to show that Ramanujan’s two reduction formulas [Entries 24 and 22 in chapter 13 of Ramanujan’s ﬁrst notebook,see also Entries 18 and 16 in chapter 11 of Ramanujan’s second notebook] for the products of two hypergeometric functions, can be uniﬁed and generalized for general quadruple Gaussian hypergeometric functions of Srivastava, Pathan and Saigo, using series rearrangement technique.Using the theory of bounded multiple sequences, further generalizations of two product theorems of Srinivasa Ramanujan, are also given.
Digital Object Identifier (DOI)
Idris Qureshi, Mohammad and Shadab, Mohd
"Uniﬁcation and Generalization of Two Product Theorems of Srinivasa Ramanujan Associated with Quadruple Hypergeometric Functions,"
Applied Mathematics & Information Sciences: Vol. 11:
4, Article 30.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss4/30